# SDR 09122005C

- Difficulty date: September 6, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N304CE
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 30,630 hours, 35,551 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED 50 MILES FROM SJT.  FOLLOWED CHECKLIST, LIGHT DID NOT GO OUT, DECLARED EMERGENCY.  AT 20 MILES LIGHT WENT OUT.  LANDED SAFELY.  DEFERRED AVIONICS SMOKE DETECTOR.
